# SDR CALA0700702

- Difficulty date: November 27, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 64,909 hours, 33,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN CRACK INDICATION RT SIDE 39 INCHES AFT OF AFT BIN DOOR FRAME & 30 INCHES ABOVE LAP SEAM.  COMPLETED SKIN REPAIR 31 PER SRM 53-00-01 AND REPAIR DEVIATION PER ECRA 5331-01365.
